# SDR HEEA061157

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: M803B205VBATT
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK/OAT/VOLTS SWITCH OVER BUTTON.
